×

zbMATH — the first resource for mathematics

Sur le théorème du defaut. (French) Zbl 0421.20027

MSC:
20M05 Free semigroups, generators and relations, word problems
20M35 Semigroups in automata theory, linguistics, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cohn, P.M, Free rings and their relations, (1971), Academic Press New York/London · Zbl 0232.16003
[2] Eilenberg, S, ()
[3] Ehrenfeucht, A; Rozenberg, G, On simplifications of PDOL systems, (), 81-87 · Zbl 0414.68046
[4] Lentin, A, Equations dans LES monoïdes libres, (1972), Gauthier-Villars Paris · Zbl 0258.20058
[5] de Luca, A, A note on variable length codes, Inform. contr., 32, 263-271, (1976) · Zbl 0341.94003
[6] Linna, M, The decidability of the D0L prefix problem, Internat. J. comput. math. A, 6, 127-142, (1977) · Zbl 0358.68114
[7] Makanin, G.S, Sur le rang des équations sans coefficients á quatre inconnues dans un demi groupe libre, Mat. sb., 100, 285-311, (1976), (en russe) · Zbl 0361.20060
[8] Nivat, M, Eléments de la théorie générale des codes, (), 278-294 · Zbl 0208.45101
[9] Perrot, J.F, La théorie des codes á longueur variable, (), 27-44
[10] Schützenberger, M, (), exposé No. 15
[11] Spehner, J.C, Quelques constructions et algorithmes relatifs aux sous-monoïdes d’un monoïde libre, (), 334-353 · Zbl 0298.20046
[12] Tilson, B, The intersection of free submonoids of free monoids is free, (), 345-350 · Zbl 0261.20060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.